THE AMITSUR–LEVITZKI THEOREM FOR THE ORTHOSYMPLECTIC LIE SUPERALGEBRA osp(1, 2n)

Abstract : Based on Kostant's cohomological interpretation of the Amitsur–Levitzki theorem, we prove a super version of this theorem for the Lie superalgebras osp(1, 2n). We conjecture that no other classical Lie superalgebra can satisfy an Amitsur–Levitzki type super identity. We show several (super) identities for the standard super polynomials. Finally, a combinatorial conjecture on the standard skew supersymmetric polynomials is stated.
Document type :
Journal articles
Complete list of metadatas

https://hal.archives-ouvertes.fr/hal-00438862
Contributor : Rosane Ushirobira <>
Submitted on : Friday, December 4, 2009 - 10:36:27 PM
Last modification on : Friday, June 8, 2018 - 2:50:07 PM

Identifiers

Collections

Citation

Pierre-Alexandre Gie, Georges Pinczon, Rosane Ushirobira. THE AMITSUR–LEVITZKI THEOREM FOR THE ORTHOSYMPLECTIC LIE SUPERALGEBRA osp(1, 2n). Journal of Algebra and Its Applications, World Scientific Publishing, 2006, 5 (3), pp.307 - 332. ⟨10.1142/S0219498806001740⟩. ⟨hal-00438862⟩

Share

Metrics

Record views

103